A Wick functional limit theorem


Parczewski, Peter



URL: https://www.math.uni.wroc.pl/~pms/files/34.1/Artic...
Additional URL: http://www.math.uni.wroc.pl/~pms/publications.php?...
Document Type: Article
Year of publication: 2014
The title of a journal, publication series: Probability and Mathematical Statistics
Volume: 34
Issue number: 1
Page range: 127-145
Place of publication: Wrocław
Publishing house: Wydawn. Uniwersytet Wrocławskiego
ISSN: 0208-4147
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (Neuenkirch 2013-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Parczewski, Peter (2014) A Wick functional limit theorem. Probability and Mathematical Statistics Wrocław 34 1 127-145 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item